# SDR DALA1010035646

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 42,914 hours, 14,978 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT ROW SEATS 36-40 EMERGENCY ESCAPE PATH LIGHTING AND AISLE OVERHEAD BIN WOULD NOT ILLUMINATE DURING TEST. REPLACED BATTERY AND POWER SUPPLY IAW AMDS 33-51-07-201-925A-A.
